Intrinsic functions on matrices
R. F. Rinehart
Source: Duke Math. J.
Volume 28, Number 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077469689
Mathematical Reviews number (MathSciNet): MR0155000
Zentralblatt MATH identifier: 0106.05601
Digital Object Identifier: doi:10.1215/S0012-7094-61-02827-7